# SDR AALA20060677

- Difficulty date: September 11, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER AT THREE RIGHT POSITION MADE A LOUD BANG AND PUT OUT WHITE SMOKE.  POWER WAS SECURED AND ALL CIRCUIT BREAKERS PULLED.  UNIT HAD NO FURTHER PROBLEMS.  REPLACED NUMBER 11 COFFEEMAKER AFTER REMOVING AND CHECKING CARRIAGE FITTINGS AND ELECTRICAL CONNECTOR.  REFITTED AND RESET CIRCUIT BREAKERS.  CHECKED HARNESS.  SYSTEM GROUND CHECKED NORMAL OEPRATION.
